Anyone get a really tight chest after taking sumatriptan
Took it first time last night, just half a pill. Omg the joint pain about 3 hrs later, my hips, bsck, shoulders,feet. I couldn't get up out of bed by myself! Not taking it anymore even if it did get rid of ha.
Xxxxxxx Yzzzzzz - I take it almost every day! You get used to it and often I don,t feel any tightness at all. What I have noticed tho is the more side affects I feel the better it works on the migraine! Anyway it does me no harm!
It made my heart pound and skip beats. I had tightening as well in my chest. It had been working on the migraines, but definitely not worth the risk. The neurologist took me off of it after the EKG showed how badly it was effecting my heart rhythms when I took it
Yes. I was on 100 mg. Dr told me to cut it in half. Now no tightness
Yes I did. I had a really bad couple of EKGs after taking it for a month and it didn't give enough relief so neurologist took me off. Had similar reaction with Maxalt. Neuro is afraid I may have an allergy to triptans. We're going to work on it.
My daughter yes!!!! Tell your Dr
Got back from the neurologist got the medication maxalt under your tounge and a new med to take twice a day everyday dr ordered an MRI of the brain and I ha e to get headache infusions for three days in a row hope it will be as soon as possible
Yes, I also get hot and sweat and my skin starts to hurt like it's bruised from head to toe BUT it's the only Triptan that works for me so all of the symptoms I get are better than the actual migraine.
Yes I get pain in my chest, neck feels tight, shoulder and arm ached, veins jn my neck feel constricted..oh I hate these migraines!!
Same here. Dishes are not getting done after taking it. Lol
Yes and my throats started closing I couldn't get a good breath and breathing got very shallow and very rapid. I was having an anaphylactic reaction and if I hadn't had an epi pen I would have went into respiratory arrest. Please be careful. Keep Benadryl handy and epi pen if you have one.